Is tobradex (tobramycin and dexamethasone) good to get rid of eye styes?

Stye. When used in combination with hot compresses twice a day, it can be quite effective. If the stye persists beyond 2 to 3 weeks, see your ophthalmologist-- it may need to be drained.
Stye. Perhaps-- if used with hot compresses twice a day. If the stye lasts more than a week or two, see your local ophthalmologist. It may need to be drained. Do not overuse tobradex, (tobramycin and dexamethasone) since it may lead to secondary glaucoma or cataract formation.

Related Questions

I applied tobradex (tobramycin and dexamethasone) on my eyes and my eyes burned and turned red, what to do?

Exam for allergy. This medicine has an antibiotic component. Although many eye medications can cause stinging/burning and temporary redness, on occasion there may be an allergy. Discuss with your eye MD. Read more...

I applied tobradex (tobramycin and dexamethasone) on my eyes and my eyes burned and turned red. Is this normal?

No. If your eyes burned and turned red after putting the tobradex (tobramycin and dexamethasone) in, you should stop using it and tell your ophthalmologist. You may have an allergy to it. There are other eye drops that can be prescribed that are antibiotics and steroid combinations. It's important to follow up with your doctor so you can continue to have treatment. Read more...

Eye got scratched should I put tobradex (tobramycin and dexamethasone) in it?

Eye scratch. I recommend seeing either an ophthalmologist (a medical doctor specializing in medical and surgical treatment of eye diseases) or an optometrist (an eye doctor) regarding your scratch. Tobradex (tobramycin and dexamethasone) is an antibiotic/steroid combination -- a professional should evaluate your "scratch" prior to prescribing the correct medication. Improper use of antibiotics and/or steriods could worsen symptoms. Read more...

Is tobradex (tobramycin and dexamethasone) effective for eye dryiness problems?

No. I don't recommend using an antibiotic-steroid preparation for dry eyes. The potential side effects of allergy, cataract, and elevated intraocular pressure are enough concern. More appropriate dry eye treatments: artificial tears, gels & ointments are effective. Warm compresses & lid massages, humidification of living environment; punctal plugs, restasis; fish oil infrequently--mild steroid. Read more...

Can tobradex (tobramycin and dexamethasone) cure "pink eye"?

See an Eye MD. If the cause of your pink eye is bacterial, tobradex (tobramycin and dexamethasone) may be a good choice. However unless you see an eye md to determine the cause, the steroid in tobradex (tobramycin and dexamethasone) might make you worse. If the cause is herpes virus type i you will definitely get worse. See an eye md! Read more...

Is tobradex (tobramycin and dexamethasone) eye drops ototoxic?

Not likely. In the usual dose for this eyedrop, there is little systemic absorption. In the sensitive, tobramycin can lead to ototoxicity but this occurs with high systemic dosage. Read more...

Could tobradex (tobramycin and dexamethasone) cure "pink eye"?

Yes. But can also make some "pink eye" conditions worse from the "dex" (dexamethasone = steroid) portion of the drop. A true bacterial "pink eye" only needs the antibiotic portion; in this case the tobramycin. Read more...